The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.11 - November (1975 vol.24)
pp: 1139-1141
M. Schkolnick , Department of Computer Science, Carnegie-Mellon University
ABSTRACT
We consider the problem of finding the minimum number K(n,c) of total switching functions of n variables necessary to cover the set of all switching functions which are specified in at most c positions. We find an exact solution for K(n,2) and an upper bound for K(n,c) which is better than a previously known upper bound by an exponential factor.
INDEX TERMS
Minimal covers, partially specified switching functions, switching functions.
CITATION
M. Schkolnick, "On a Covering Problem for Partially Specified Switching Functions", IEEE Transactions on Computers, vol.24, no. 11, pp. 1139-1141, November 1975, doi:10.1109/T-C.1975.224149
25 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool